# SDR SWAA2023092603196

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 54,191 hours, 27,700 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowling
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBD FAN COWL HAS A 3 INCH CRACK 2.5 INCHES FWD OF TRAILING EDGE AND 4 INCHES UP FROM LOWER EDGE<[01] REMOVED AND REPLACED #1 ENGINE INBD FAN COWL. REF:AMM 71-11-02
